# SDR ASAA2014070608465

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 20,871 hours, 6,249 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED SATCOM GROUND LOCK-UP QRH PROCEDURE SATCOM PROMPT WAS RESTORED.
